# SDR JJBA20130603024

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 29,414 hours, 32,301 cycles
- Engine: Pwa PW123
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Condition: Failed
- Location: Radio Altimeter
- Component: Radio Altimeter
- Component part number: 7001840918
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE THE NR 1 & NR 2 ECU MANUAL LIGHTS ILLUMINATED.  THE NR 1 RADIO ALTIMETER COMPUTER WAS REPLACED.
